# SDR CA070327007

- Difficulty date: June 10, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 17,247 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: R985
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) ENGINE NOT PRODUCING FULL TAKEOFF MANIFOLD PRESSURE.  (TC NR 20070327007)
